CSpace  > 计算数学与科学工程计算研究所
finiteelementexpansionforvariablecoefficentellipticproblems
Ding YH(丁彦恒)1; Lin Q(林群)2
1989
Source Publicationsystemsscienceandmathematicalscience
ISSN1000-9590
Volume2Issue:1Pages:54
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36434
Collection计算数学与科学工程计算研究所
Affiliation1.云南大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Ding YH,Lin Q. finiteelementexpansionforvariablecoefficentellipticproblems[J]. systemsscienceandmathematicalscience,1989,2(1):54.
APA 丁彦恒,&林群.(1989).finiteelementexpansionforvariablecoefficentellipticproblems.systemsscienceandmathematicalscience,2(1),54.
MLA 丁彦恒,et al."finiteelementexpansionforvariablecoefficentellipticproblems".systemsscienceandmathematicalscience 2.1(1989):54.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[丁彦恒]'s Articles
[林群]'s Articles
Baidu academic
Similar articles in Baidu academic
[丁彦恒]'s Articles
[林群]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[丁彦恒]'s Articles
[林群]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.